# SDR AALA20170110017

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,411 hours, 38,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION GIRT BAR IS DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED GIRT BAR RECEPTACLE. OPERATIONAL CHECK GOOD.
